# SDR ABXA070370

- Difficulty date: October 19, 2007
- Submitted: November 27, 2007
- Operation: Air carrier
- Aircraft: N976AX
- Make and model: Doug DC-9-41
- Aircraft serial: 45596
- Aircraft time: 59,871 hours, 56,259 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Part number: 99115056
- Condition: Cracked
- Location: Cockpit
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING COCKPIT WINDSHIELD FRAME MOD, FOUND FRAME 9911505-6 CRACKED AT INBOARD END.  REPAIRED FRAME IAW DC9 SRM 53-03, FIGURE 34.
